MAUDE Adverse Event Report: Spinal Elements, Inc Lucent XP; LUMBAR INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT

Spinal Elements, Inc Lucent XP; LUMBAR INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT
Catalog Number P11350-507
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Back pain (4895)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, patient underwent plif surgery at l4-l5.Patient reported pain the following week.Radiograghs depicted posterior migration of the interbody implant.Revision surgery was performed on (b)(6) 2026 to remove the implant and replaced it with allograft.Reportedly the patient is currently doing well post revision.
 
Additional Manufacturer Narrative
Images provided on (b)(6) 2026 depicts an implant that appears to have migrated posteriorly to the back edge of the vertebral body.Based on the image (one week post-op) the number of threads exposed on the device's expansion screw assembly were the same as the intra-op confirmation images taken on (b)(6) 2026.This suggests the implant maintained its height and did not collapse/malfunction.Image of explant also confirms the device was expanded.Dhr review concluded that the product was inspected and accepted for use and met all specified parameters of the quality inspection process (qip) with no associated nonconformance.The returned portion of the device was visually inspected, measured and functionally tested.The device was received in a disassembled state with damage to the peek tip.The remains of the device otherwise meets dimensional specifications, except for the damaged tip which may have been caused during removal.Unknown factors include: the exact date of the migration between follow-ups, patient activity at the time or prior to the event, the degree of spinal instability, or patient compliance with post-operative care instructions or if the patient sustained a fall/impact of any sort (no trauma/fall was reported.) these factors dictate the ongoing stability and placement of the implant.Root cause of the migration cannot be determined.Labeling review notes: "possible adverse effects".3.Loss of fixation (implant migration).

Brand Name
Lucent XP
Common Device Name
LUMBAR INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT
Manufacturer (Section D)
Spinal Elements, Inc
3115 melrose drive, suite 200
carlsbad CA 92010
Manufacturer Contact
peter perhach
3115 melrose drive
suite 200
carlsbad, CA 92010
+1(760)607-1565
MDR Report Key50197048
Report Number3004893332-2026-00005
Device Sequence Number10436836
Product Code MAX
UDI-Device Identifier00840606184861
UDI-Public(01)00840606184861(10)260056(11)260519
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K234150
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberP11350-507
Device Lot Number260056
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale